# SDR ASAA2014051407810

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,113 hours, 3,808 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRACTICE HGS A111 AUTOLAND UNSATISFACTORY, FINAL 100' SINK RATE INCREASED WITH DECREASED PITCH RESULTING IN FIRM TOUCHDOWN.  TD POINT WAS ACCURATE.  NO HGS WARNINGS, BUT SINK RATE NOT STABLE AT LOW ALTITUDE.  ACFT GROUNDED.  PERFORMED A LAND VERIFY TEST IAW MM 22-11-00 / 201, PASSED.
